Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
E4j4tr

E4's Accutane Log

November 11, 2010

I started Accutane in the beginning of September, and I began to see mild improvements throughout. However, the entire time I still got breakouts. Then, just a few weeks ago, my face exploded, and I got more whiteheads on my face then I'd ever had in my life. They are still going away, slowly fading now as unsightly red bumps. But I'm still getting breakouts! There is hardly a day that passes that I have a fresh new pimple somewhere on my face. I think this was caused by me running out of pills for about two days and also by using Proactiv's Renewing Cleanser and a 70% Isopropyl Peroxide in conjunction with the Accutane. So now I've stopped doing anything extra besides washing my face constantly, laying a hot washcloth on my face, etc. However, I continue to get breakouts, and I'm also starting to get more pimples on my arms and shoulders, not too frequently, but more frequently than ever before. What is going on? I know Accutane causes an initial breakout in the first month or so, but I am continuing to have breakouts into the third month even though all I am using is Accutane and warm/hot water on my face. Despite all of this, my acne has only gotten WORSE since I started Accutane. Any help, advice, or encouragement from anyone?

I posted some pictures to show you what I mean. The first three were taken today; the second three were taken on Nov. 3rd in a more flattering light.

Edited by E4j4tr

Share this post


Link to post
Share on other sites

i definitely can see improvement on your face,i started Accutane around the same time as yours.It was the most horrible time i've ever had.There was uncountable breakouts on my face,everywhere.I hate going out because everyone out there waching me as a monster.Now,the bumpy breakouts are all gone,but so many red marks on my face.Dont worry,it eventually will gone,it just takes time.Btw, i take 40mg the first month,second month 60mg,80mg this month.GOOD LUCK!

Share this post


Link to post
Share on other sites
i definitely can see improvement on your face,i started Accutane around the same time as yours.It was the most horrible time i've ever had.There was uncountable breakouts on my face,everywhere.I hate going out because everyone out there waching me as a monster.Now,the bumpy breakouts are all gone,but so many red marks on my face.Dont worry,it eventually will gone,it just takes time.Btw, i take 40mg the first month,second month 60mg,80mg this month.GOOD LUCK!

Thanks Johnny. The bumps come and go, but I almost always have bumps on my face. I have mostly red marks; if it weren't for the marks I probably wouldn't even be on Accutane. But I do, and I am just trying to have faith that things will improve over time; but it's hard, you know? Especially since I'm in high school and my appearance is one of the most important things when it comes to pictures, school functions, girlfriends, etc. I took 40 mg the first month, and the second month and this month I've been on 80 mg.

Share this post


Link to post
Share on other sites
November 11, 2010

I started Accutane in the beginning of September, and I began to see mild improvements throughout. However, the entire time I still got breakouts. Then, just a few weeks ago, my face exploded, and I got more whiteheads on my face then I'd ever had in my life. They are still going away, slowly fading now as unsightly red bumps. But I'm still getting breakouts! There is hardly a day that passes that I have a fresh new pimple somewhere on my face. I think this was caused by me running out of pills for about two days and also by using Proactiv's Renewing Cleanser and a 70% Isopropyl Peroxide in conjunction with the Accutane. So now I've stopped doing anything extra besides washing my face constantly, laying a hot washcloth on my face, etc. However, I continue to get breakouts, and I'm also starting to get more pimples on my arms and shoulders, not too frequently, but more frequently than ever before. What is going on? I know Accutane causes an initial breakout in the first month or so, but I am continuing to have breakouts into the third month even though all I am using is Accutane and warm/hot water on my face. Despite all of this, my acne has only gotten WORSE since I started Accutane. Any help, advice, or encouragement from anyone?

I posted some pictures to show you what I mean. The first three were taken today; the second three were taken on Nov. 3rd in a more flattering light.

Trust me man, I know EXACTLY what you're going through. I started in early september (sep. 10th to be precise) and I went on it to treat my body acne. Entering into my 3rd month now, I'm still getting breakouts on my back, chest and neck, and it seems like they're never letting up. It's so discouraging because you would think after a little over 3 months of this f*cking drug, results would be apparent. Guess not. Well, all I can say is stay positive. Just keep going with it, and hopefully sooner than later, you will start seeing the results you want. You can check out my log to see for yourself. I'm dealing with frequent body breakouts and minimal improvement. I'll definitely be following your log since we're very much in the same boat. Like you, I'm on 80 mg/day, and I'm guessing we're very close together in our treatment since you mentioned you started in early september as well. It'll be interesting to see when the two of us actually start seeing CONSISTENT improvements.

Take care.

Bullets

Share this post


Link to post
Share on other sites

Wow it does sound like we're in the same boat. Your acne looks to be improving though! Within the past 24 hours my relatively smoothened face that was left with mostly red marks has now developed brand spanking new cysts all over it. I just want to know: what is causing all these breakouts?? Maybe I need to stop being so stressed all the time...but how can I not be? 4 AP classes, one Honors; personal life; trying to befriend girl whom I want to ask to formal; trying to maintain friendships with new friends; finding free time; and all the while dealing with these incessant breakouts! I sound angry, but that is only one side of me. I really am trying to stay positive, having faith that it will get better. It will indeed be exciting to watch each other progress, midbullets. I look forward to it.

Share this post


Link to post
Share on other sites

I started on like the 15th of september to fight my mild acne, 40mg first month and 80 after, and well as of right now it is pretty much worse than it has ever been in my life. Apparently it is normal so wtv... just gotta stick with it, im not going through this shit to give up. stay up!

Share this post


Link to post
Share on other sites

Some people break out for the first 3 months straight and then see improvement, while others break out the whole cycle and then are clear. Unfortunately, there is no science to when you will clear because not only is each person different, but each course on the drug is different. I know the first time I went on Accutane (when I was 16) I was clear after a few weeks. I am on Accutane again now at the age of 24 (on day 25) and my acne has been getting worse with no sign of clearing yet.

Good luck on your course. Your acne looks similar to mine, I am excited to see your progress! Hang in there!

Edited by tgrah2010

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×